Skin Bumps and Rash
Answered by: Susan Eagles
Question from: Name not given
Posted on: March 15, 2002

I keep having bumps around my eye area, and a rash has come around my waist where my bra is on both sides, it’s dark "blotches" that itch. I have tried hydrocortisone and it hasn’t removed it. I don’t drink milk. I substitute almost everything in my diet with soy products. I do drink one cup of coffee in the morning at work, but I’ve done this for years. I exercise 5 days a week, walking 2 days and dancersize 3 days. I drink more than 64 oz. of water a day. I am overweight but have already lost 20 pounds of the 50 I need to lose. I do have tinnitis (ringing/water sounds in my ear) which I’ve had for years. Other than that, I am a healthy woman, 50 years of age. What could it be? I know hormonal imbalance can cause skin rash and for that I take Estroven, a natural hormonal replacement supplement. What is it I’m not doing or should do?

I suggest that you change your bra for one without elastic. Allergies to elastic are common and good lingerie shops stock non-elastic underwear for this purpose.

Soy products are a common cause of allergies.

Refined food products, such as white flour in bread, pasta or cereals, and white sugar in any product, rob you of nutrients necessary for healthy skin and of fibre necessary for bowel function.

Good oils are necessary daily for skin health, and are very effective in curing skin problems. Freshly ground flax seeds, flax oil or hemp oil provide omega-3 fatty acids that will be deficient is your diet lacks oils from fatty fish (salmon, herrings, sardine) or includes vegetable oils other than extra-virgin olive oil.

Toxins can excrete though the skin if your other systems of elimination are not functioning well. Make sure that your diet includes lots of fibre from fresh fruits and vegetables. A couple of apples a day help to clear the intestines of waste.

For more information, please go to our website at http://www.richters.com, choose “Q&A” from the main menu, then choose “Search Richters Q&A”, and enter the word “rash” for the search.

Back to Medicinal Herbs and Their Uses | Q & A Index

Copyright © 1997-2019 Otto Richter and Sons Limited. All rights reserved.